Science Reports of Niigata University. Series A, Mathematics

A Banach Algebra Which Is An Ideal In The Second Dual Space

Seiji WATANABE

Full-text: Open access

Article information

Source
Sci. Rep. Niigata Univ. Ser. A Number 11 (1974), 95-101.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273778977

Mathematical Reviews number (MathSciNet)
MR383079

Zentralblatt MATH identifier
0359.46034

Citation

WATANABE, Seiji. A Banach Algebra Which Is An Ideal In The Second Dual Space. Sci. Rep. Niigata Univ. Ser. A (1974), no. 11, 95--101. https://projecteuclid.org/euclid.nihmj/1273778977.


Export citation